# SDR SWAA2022020163754

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY CAP STRIP BS 727-847 L/H HAS CORROSION / REPLACED THE ACB CAPSTRIPS BS 727-847 L/H WITH 453A2611-4 NEW & 453A2611-10 & 7253311 NEW PER SRM 51-40-02-0G-0 9;2 TO BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE 56708U 27SEP17
